# SDR AALA202402268038

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 49,815 hours, 19,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ARM/DISARM LEVER IS LOOSE. SECURED YELLOW SQUARED AT THE ARM DOOR L2.
